Vol. 4, No. 1, 2022

Download this article
Download this article For screen
For printing
Recent Issues
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN (electronic): 2578-5885
ISSN (print): 2578-5893
Author Index
To Appear
 
Other MSP Journals
This article is available for purchase or by subscription. See below.
Convergence error estimates at low regularity for time discretizations of KdV

Frédéric Rousset and Katharina Schratz

Vol. 4 (2022), No. 1, 127–152
Abstract

We consider various filtered time discretizations of the periodic Korteweg–de Vries equation: a filtered exponential integrator, a filtered Lie splitting scheme, as well as a filtered resonance-based discretization, and establish error estimates at low regularity. Our analysis is based on discrete Bourgain spaces and allows us to prove convergence in L2 for rough data u0 Hs , s > 0, with an explicit convergence rate.

PDF Access Denied

However, your active subscription may be available on Project Euclid at
https://projecteuclid.org/paa

We have not been able to recognize your IP address 44.192.114.32 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
discrete Bourgain spaces, error estimates at low regularity, Korteweg–de Vries equation
Mathematical Subject Classification
Primary: 65M15
Milestones
Received: 25 April 2021
Revised: 6 October 2021
Accepted: 14 November 2021
Published: 29 April 2022
Authors
Frédéric Rousset
Université Paris-Saclay
CNRS, Laboratoire de Mathématiques d’Orsay (UMR 8628)
Orsay
France
Katharina Schratz
Laboratoire Jacques-Louis Lions (UMR 7598)
Sorbonne Université, UPMC
Paris
France